# SDR FDEA201906131296

- Difficulty date: June 13, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA385321
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[MAIN DECK SEAT TRACK SUPPORT UNDERSIDE:(VIEWED FROM LWR. CTR CARGO COMPT) -   STA.1741 LBL 27.50-47.50 SUPPORT UNDERSIDE CORRODED/EXFOLIATED. (MRKD), 2019-06-13] REMOVED AND REPLACED REPLACEMENT SUPPORT IAW AFA3853
